# SDR AALA202303066494

- Difficulty date: March 5, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A320*
- Aircraft serial: 1492
- Aircraft time: 71,169 hours, 27,205 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bearing
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E DOOR HARD TO OPEN OR CLOSE. MAINTENANCE LUBRICATED LAVATORY E DOOR UPPER ROLLER BEARING AS REQUIRED AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
